Bulletin of the American Mathematical Society

Quantization and representations of solvable Lie groups

L. Auslander and B. Kostant

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 5 (1967), 692-695.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529033

Mathematical Reviews number (MathSciNet)
MR0241570

Zentralblatt MATH identifier
0203.03302

Citation

Auslander, L.; Kostant, B. Quantization and representations of solvable Lie groups. Bull. Amer. Math. Soc. 73 (1967), no. 5, 692--695. https://projecteuclid.org/euclid.bams/1183529033


Export citation

References

  • 1. L. Auslander and C. C. Moore, Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. No. 62 (1966).
  • 2. M. P. Bernat, Sur les representations unitaires des groupes de Lie resolubles, Ann. Sci. École. Norm. Sup. 82 (1965), 37-99.
  • 3. A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi. Mat. Nauk. 17 (1962), 57-110.
  • 4. L. Pukanszky, On the theory of exponential groups, Trans. Amer Math. Soc. 126 (1967), 487-507.